# SDR 06FDEA0973

- Difficulty date: March 7, 2006
- Submitted: March 10, 2006
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727-200
- Aircraft serial: 22551
- Aircraft time: 38,054 hours, 26,408 cycles
- Engine: Pwa JT8D15
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: C

## Discrepancy

DEPARTING 23R IND USING STD PWER, EXPERIENCED COMPRESSOR STALLS ON NR 2 ENGINE.  REJECTED TAKEOFF AT 50KTS AND EXITED RWY.  ENGINE GAUGES WERE NORMAL EXCEPT NR 2 EPR, WHICH BARELY CLIMBED WHEN POWER WAS APPLIED.  LEARN FROM THE MISTAKES OF OTHERS.  REMOVED AND REPLACED NR 2 ENGINE PRBC, REF B727-200 AMM 75-31-011-4.  PERFORMED TAKEOFF EPR TEST, ENGINE ACCELERATION TEST AND BLEED VALVE OPERATION CHECK OF THE NR 2 ENGINE PER JRH.  ALL ENGINE PARAMETERS NORMAL FOR TESTS.
